# SDR USAA2010030290478

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 35,497 hours, 14,144 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4911710
- Part serial: 1454
- Condition: Faulty
- Location: Flap System
- Part time: 34,147 hours, 15,528 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLT 526 - PHX-RNO - EMERGENCY LANDING - FLIGHT CONTROL FLAP SYSTEM 1 FAULT.  FLIGHT DIVERTED TO LAS AND EMERGENCY DECLARED.  REMOVED AND REPLACED THE SLAT FLAP CONTROL COMPUTER (SFCC) 21V PER AMM 27-51-34.  OPERATIONAL CHECK WAS GOOD.
